| Model Number |
MCP-20 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Implant Pain (4561)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "patient had initial surgery (b)(6) 2019.Started to experience some pain recently and surgeon determined that her implant had fractured and brought her in for a revision.Revision was done (b)(6) 2022 and a mcp-x 20 was implanted".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.